# SDR ASAA12511360

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,070 hours, 6,225 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARS TO BE TWO METALLIC STRIPS (TAPE) IN RADOME THAT GENERATE ERRONEOUS RADAR RETURNS AT TILT ANGLES FM +3 TO 80 NM.  TESTED WEATHER RADAR SYSTEM PER MM 34-43-00.  SYSTEM OP CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
